It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-28-2011, 05:40 PM   #1
Junior Member
(female)
 
Join Date: Jun 2011
Location: Edmonton, AB.
Posts: 29
fitness1 HB User
Smile No period 8 months after stopping birth control

About a year and a half ago, I started Diane 35 for irregualr periods and bad acne. Then, I switched to Alesse. When I first started birth control, I started to lose weight. I lost about 40 pounds. Now I stopped birth control and haven't had a period since mid october. So, just over 8 months. My Doctor suggests we induce a period by medication. Has anyone experienced an induced period? Im scared I messed up my body rhythm by losing weight when just starting birth control. If anyone has a similiar experience I would love to hear your story.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Stopped Birth Control Pill 5 months ago and no period Angeleyes1437 Women's Health 4 06-03-2009 02:36 PM
Looking for more possibilities on no period... rjstang Women's Health 5 05-31-2009 05:59 PM
Missing period after stopping birth control... CaliGirlie Women's Health 4 05-26-2009 04:54 PM
BC Issues / Long Period = Cancer??? david08 Birth Control 2 12-16-2008 10:00 AM
how to stop your period shelljack04 Women's Health 4 10-20-2008 01:57 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!